# SDR ABXA010465

- Difficulty date: August 14, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 49,340 hours, 44,654 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 992341931
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLANT PANEL WAS CORRODED AROUND NUTPLATES ON THE LOWER EDGE OF PANEL. LEVEL II CORROSION. INSTALLED NEW SLANT PANEL IAW DC-9 SRM.
